# SDR GTIA2022102436735

- Difficulty date: October 21, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N922NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9341
- Aircraft time: 8,401 hours, 3,465 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D348001620000
- Condition: Damaged
- Location: Frms 68-69 S44
- Part time: 8,401 hours, 3,465 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNT MARK FOUND AT FR 68-69 STRINGER 44. RAF 294913001. OPEN SDR ITEM.-VERIFIED LHT NR# 5001186184-0010. REPAIR WAS PERFORMED AS PER SRM 53-41-11-300-054 REV 33. REPAIR IS CATEGORY A AS PER SRM 53-41-42-205-053 REV 33. DEFECT MAPPED IN TRAX
